# SDR USAA200701005

- Difficulty date: January 23, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 48,262 hours, 32,727 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK FOUND ON PYLON SKIN AT RIGHT ENGINE PYLON OPENING FOR PANEL 5827R.
